# SDR SIMA200726702

- Difficulty date: September 12, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 14,540 hours, 13,047 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG OIL ODOR IN BLEED/PACK SYSTEM AFTER TAKEOFF.  MEL ISSUED 21-29 WHEN PACK NR 1 WAS FOUND CAUSING ODOR.  REMOVED AND REPLACED LT ZERO CARBON SEAL IAW EMB MM 72-25-25.  PERFORMED OPS CHECK ON LT BLEED AIR SYS IAW EMB MM 21-20-00.  NO OIL ODOR NOTED, AIRCRAFT RETURNED TO SERVICE.
